Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
140 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Hi...i am having withdrawal bleeding after stopping northisterone acetate(crina ncr

Hi...i am having withdrawal bleeding after stopping northisterone acetate(crina ncr 10mg tablet)Its being 3months after my delivery and i am still bleeding so i started taking this medicine for 10days as i stopped this tablet bleeding comes back and bleeding continues for 7days again after 3days bleeding comes back so i started this tablet once again now i am on my 13tablet should i stopped it now?will the bleeding come back?how long will it last? I am breastfeeding my child..pls help doctor
Sun, 8 Jan 2017
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi I have been taking northisterone tablets to stop my period as it wouldn t stop after the medication finished I am having a cycle but it is so...

Loading Online Doctors....